On Diophantine transference principles

Anish Ghosh, Antoine Marnat

Research output: Contribution to journalArticlepeer-review


We provide an extension of the transference results of Beresnevich and Velani connecting homogeneous and inhomogeneous Diophantine approximation on manifolds and provide bounds for inhomogeneous Diophantine exponents of affine subspaces and their nondegenerate submanifolds.

Original languageEnglish
Pages (from-to)415-431
Number of pages17
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number3
Publication statusPublished - 2019


Dive into the research topics of 'On Diophantine transference principles'. Together they form a unique fingerprint.

Cite this